# SDR REXA2013112902305

- Difficulty date: November 28, 2013
- Submitted: November 29, 2013
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- Aircraft time: 27,439 hours, 24,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LINTEL ATTACH ANGLES AT FS 280 CRACKED.  REPAIRED IAW SRM 51-40-11 51-42-00 51-42-21.
